# SDR SWAA2021100410727

- Difficulty date: August 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT FROM STA 727 TO STA 767; RBL 22; WL 154. ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLE PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] UPDATED STATEMENT OF CORRECTIVE ACTION BLOCK 1. CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [04] UPDATED STATEMENT OF CORRECTIVE ACTION BLOCKS 2 AND 3. CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [05] VERIFIED CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [06] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS767; RBL22; WL154 PER SRM 51-40-02-0G-0; [07] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS767; RBL22; WL154 PER SRM 51-40-05-0G-0 AND DWG 146A7500; [08] VERIFIED CORRECTIVE ACTION 7.; [09] OK TO INSTALL RH FLOOR-TO-SIDEWALL SUPPORT; [10] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 727 TO 767; RBL22; WL154 IAW SRM 51-40-02 AND DWG 146A0061; DWG 146A7502 AND DWG 146A7502; [11] VERIFIED INSTALLATION OF RH FLOOR-TO-SIDEWALL SUPPORT; BS 727-767; RBL 22; WL 154; PER SRM 51-40-02 AND DWG 146A0061 AND DWG 146A7502; [12] VERIFIED ALL WORK COMPLETE THIS TASK
